# SDR YENA2024111101444

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 5,186 hours, 932 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Abnormal
- Component: Fault, Airbus, UNKNOWN
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#498, SEA-BOS. 'AST INFLIGHT NOTICED A ROTTEN FOOD SMELL IN AFT EYES AND NOSES STARTED TO BURN ON FINAL; C/W INFORMATION NOTICE 2017-T015 SECTION A ISLOATED FAULT TO TYPE 10 PER TSM 05-50-00-810-085D A/C OK FOR SERVICE.'
